Bertrandias, Françoise; Payan, Jean-Jacques
Γ-extensions et invariants cyclotomiques
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 5 (1972) no. 4 , p. 517-543
Zbl 0246.12005 | MR 49 #2651 | 8 citations dans Numdam
doi : 10.24033/asens.1236
URL stable : http://www.numdam.org/item?id=ASENS_1972_4_5_4_517_0

Bibliographie

[1] E. Artin, Algebraic numbers and algebraic functions, Gordon and Breach, 1967. MR 38 #5742 | Zbl 0194.35301

[2] J. Ax, On the units of an algebraic number field (Illinois J. Math., vol. 9, 1967, p. 584-589). MR 31 #5858 | Zbl 0132.28303

[3] N. Bourbaki, Algèbre. Chap. VII: Modules sur les anneaux principaux, 2e éd., Hermann, Paris, 1964. MR 31 #25

[4] A. Brumer, On the units of algebraic number fields (Mathematika, vol. 14, 1967, p. 121-124). MR 36 #3746 | Zbl 0171.01105

[5] J. W. S. Cassels et A. Fröhlich, Algebraic number theory, Academic Press, 1967. Zbl 0153.07403

[6] C. Chevalley, Sur la théorie du corps de classes dans les corps finis et dans les corps locaux (J. Fac. Sc. Tokyo, 1933, p. 365-476). Numdam | JFM 59.0190.01

[7] H. Hasse, Bericht über neuere Untersuchungen und Probleme aus der Theorie der algebraischen Zahlkörper, Physica Verlag, 1965. Zbl 0138.03202

[8] H. Hasse, Invariante Kennzeichnung relativ abelscher Zahlkörper (Abh. d. D. Akad. d. Wiss. zu Berlin, 1947, p. 1-56). MR 51 #2817 | Zbl 0033.15802

[9] H. Hasse, Zahlentheorie, Akademie-Verlag, Berlin, 1963. MR 27 #3621 | Zbl 1038.11500

[10] H. Hasse, Klassenzahl abelscher Zahlkörper, Akademie-Verlag, Berlin, 1952. Zbl 0046.26003

[11] K. Iwasawa, Notes d'un Séminaire à Princeton, 1966.

[12] K. Iwasawa et C. C. Sims, Computations of invariants in the theory of cyclotomic fields (J. Math. Soc. Japan, vol. 18, 1966, p. 86-98). MR 34 #2560 | Zbl 0141.04901

[13] K. Iwasawa, Some Modules in local cyclotomic fields, Coll. C. N. R. S., Clermont-Ferrand, 1964.

[14] I. Kaplansky, Infinite Abelian Groups, Ann. Arbor, 1968. Zbl 0194.04402

[15] H. Kisilevsky, Some results related to Hilbert's theorem 94 (Journal of Number Theory, vol. 2, 1970, p. 199-206. MR 41 #3439 | Zbl 0216.04701

[16] T. Kubota, Über den bizyklischen biquadratischen Zahlkörper (Nagoya Math. J., 1953, p. 65 à 85). Zbl 0074.03001

[17] S. N. Kuroda, Über die Klassenzahl eines relativ zyklischer Zahlkörpers vom Primzahlgrad (Proceedings of Japan Acad., vol. 40, 1964). Zbl 0128.03405

[18] H. W. Leopoldt, Zur Arithmetik in abelscher Zahlkörper (J. reine u. angew. Math., vol. 209, 1962, p. 54-71). MR 25 #3034 | Zbl 0204.07101

[19] J. J. Payan, Critère de décomposition d'une extension de Kummer... (Ann. scient. Éc. Norm. Sup., 4e série, t. 1, 1968, p. 445-458). Numdam | MR 38 #5754 | Zbl 0182.37204

[20] J.-P. Serre, Corps locaux, Hermann, Paris, 1962. MR 27 #133 | Zbl 0137.02601

[21] H. Yokoi, On the class number of a relatively cyclic number field (Nagoya Math. J., 1966-1967, p. 31-44). MR 34 #7496 | Zbl 0166.05803